I need to know if it is safe to take these meds together. My friends doctor gave them all to her and I didn't want her to be taking meds that don't ac good together.
Hey there! Well i belive that is way to many meds. In my opinion if she continues those meds for a while she would turn into a walking zombie im sorry to say. expecally abilify cause in my experence seeing my dad on it and zoloft, i really lost touch with him. he never showed any emotion cause he was so foggy all the time, and he lost interest in things he normally liked to do. So basically i dont know your friend but that many of those kinds of meds will for sure change her personallity but mabey in a good way too but i just think docs pass out meds like skittles to alot of people and all they do is start a cycle of changing meds, lowering and raising the dosage and it messes with peoples heads alot over time. So i hope i kinda helped. Good Luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2010 • 5 answers
Posted 24 Oct 2012 • 5 answers
Posted 30 May 2013 • 1 answer
Posted 13 Apr 2014 • 4 answers
Posted 14 May 2015 • 3 answers